# SDR UIEA2016061000411

- Difficulty date: June 8, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N850GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37570
- Aircraft time: 16,396 hours, 3,264 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REFERENCE TO EO 4853A026: MAIN DECK FUSELAGE FRAMES RT & LT BS 200, WL 202 DENT &  DAMAGE C/W PART 1. PART 2, DVI EVERY 25 FT, PART 3 PERMANENT REPAIR PRIOR TO 200 FT.  MDDR:58286: IN REFERENCE TO EO 4853A026:  MAIN DECK FUSELAGE FRAMES RT & LT BS200, WL 202 DENT AREA ARE REPAIRED IAW NR R1-52-71-11408, REV A.  FOLLOW UP INSPECTION IS REQUIRED IAW NR R1-52-71-11408, REV A. INSPECTION THRESHOLD= 3000 FLIGHT CYCLES FROM TIME OF REPAIR.  REPEAT INSPECTION INTERVAL: 3000 FLIGHT CYCLES.
